Format

Send to

Choose Destination
Int J Rheum Dis. 2010 Aug;13(3):e29-31. doi: 10.1111/j.1756-185X.2010.01481.x.

ANCA-positive vasculitis associated with simvastatin/ezetimibe: expanding the spectrum of statin-induced autoimmunity?

Author information

1
Department of Medicine, Saint Barnabas Medical Center, Livingston, NJ 07039, USA.

Abstract

Although autoimmune syndromes such as systemic lupus erythematosus and dermatomyositis have been previously reported in association with statin use, vasculitis has not been well described. We present a patient with an antineutrophil cytoplasmic antibody-positive, predominantly cutaneous vasculitis, the temporal course of which was associated with simvastatin/ezetimibe use. The patient's serologic findings were consistent with drug-induced disease, with high titer antimyeloperoxidase, in addition to antinuclear and anti-Ro (SSA) antibodies. The patient demonstrated complete resolution of symptoms simply by withdrawing the drug.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center